| Model Number |
D010 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
Electric Shock (2554)
| Date of Event |
05/08/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) had high shock impedance on the right ventricular (rv) channel.Boston scientific technical services (ts) provided troubleshooting actions, such as a commanded shock.The commanded shock was confirmed.It was noted that the impedance value was within range.The patient will continue to be monitored.The device remains in use.No adverse patient effects were reported.
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) had high shock impedance on the right ventricular (rv) channel.Boston scientific technical services (ts) provided troubleshooting actions, such as a commanded shock.The commanded shock was confirmed.It was noted that the impedance value was within range.The patient will continue to be monitored.The device remains in use.No adverse patient effects were reported.Subsequently, the device was explanted and replaced.No additional adverse patient effects were reported.
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) had high shock impedance on the right ventricular (rv) channel.Boston scientific technical services (ts) provided troubleshooting actions, such as a commanded shock.The commanded shock was confirmed.It was noted that the impedance value was within range.The patient will continue to be monitored.The device remains in use.No adverse patient effects were reported.Subsequently, the device was explanted and replaced.No additional adverse patient effects were reported.The device was returned for analysis.
Additional Manufacturer Narrative
The returned device was thoroughly inspected and analyzed upon receipt at our post market quality assurance laboratory.The device was then exposed to simulated heart load conditions, and the defibrillation, pacing, and sensing functions were tested.Impedance testing was completed and all measurements were within normal limits.The device operated appropriately with no interruptions in therapy output at the returned programmed settings.A series of electrical tests was also performed, and again, normal device function was observed.Analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.